Neue Beiträge zur geometrischen Wertverteilungslehre.

Hans Künzi

Commentarii mathematici Helvetici (1955)

  • Volume: 29, page 223-257
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Künzi, Hans. "Neue Beiträge zur geometrischen Wertverteilungslehre.." Commentarii mathematici Helvetici 29 (1955): 223-257. <>.

author = {Künzi, Hans},
journal = {Commentarii mathematici Helvetici},
keywords = {complex functions},
pages = {223-257},
title = {Neue Beiträge zur geometrischen Wertverteilungslehre.},
url = {},
volume = {29},
year = {1955},

AU - Künzi, Hans
TI - Neue Beiträge zur geometrischen Wertverteilungslehre.
JO - Commentarii mathematici Helvetici
PY - 1955
VL - 29
SP - 223
EP - 257
KW - complex functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.